RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1945, Volume 16(58), Number 1, Pages 87–100 (Mi msb6324)  

La transformation $K$ des complexes

C. Tikhotzky


Full text: PDF file (1433 kB)

Bibliographic databases:

Received: 08.04.1943
Language: French

Citation: C. Tikhotzky, “La transformation $K$ des complexes”, Rec. Math. [Mat. Sbornik] N.S., 16(58):1 (1945), 87–100

Citation in format AMSBIB
\Bibitem{Tik45}
\by C.~Tikhotzky
\paper La transformation $K$ des complexes
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1945
\vol 16(58)
\issue 1
\pages 87--100
\mathnet{http://mi.mathnet.ru/msb6324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=12512}
\zmath{https://zbmath.org/?q=an:0060.36602}


Linking options:
  • http://mi.mathnet.ru/eng/msb6324
  • http://mi.mathnet.ru/eng/msb/v58/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:68
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019